• Select language: Ru / En

ISSN (Print) 2079-6900

ISSN (Online) 2587-7496

(Middle Volga Mathematical Society Journal)

Scientific Journal

Download

Estimates of error of linearization of the relative parts and all phase variables

A. V. Shchennikov1, V. N. Shchennikov2, E. V. Shchennikova3

AnnotationThis article is a complete statement of the material presented at the international conference dedicated to the 85th anniversary of VI Zubov. The paper developed a method of constructing estimates of error of linearization of nonlinear systems of differential equations, including critical cases.
Keywordsestimation of the error of linearization, asymptotic stability

1Applicant of the Department of fundamental informatics, Ogarev Mordovia State University, Saransk; du@math.mrsu.ru

2Professor of the Department of Applied Mathematics, Differential Equations and Theoretical Mechanics, Ogarev Mordovia State University, Saransk; du@math.mrsu.ru

3Associate Professor of the Department of fundamental informatics, Ogarev Mordovia State University, Saransk; du@math.mrsu.ru

Citation: A. V. Shchennikov, V. N. Shchennikov, E. V. Shchennikova , "[Estimates of error of linearization of the relative parts and all phase variables]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,17:4 (2015) 45–59 (In Russian)